Thanks for sharing your experiences with us natty, are you feeling any better now? I am being considered for botox at my appointment in April. I’ve been keen to try it for months now as nothing else i’ve tried has helped at all. It does concern me that most of the migraine treatments have the potential to make us worse. I tried 4 meds and each of them increased my symptoms rather than help them. I kept being told that the increase would be temporary and if i pushed through it would get better, but it never did. I spent a whole 3 months on each med getting worse and worse every day until i stopped the meds. I don’t understand why some treatment triggers migraine when it’s supposed to prevent it, the meds don’t share the same ingredients. So i’m worried that botox will make me worse too, especially since its stuck in your system for 3 months, you can’t stop taking it the way you can stop meds. I’ve never seen a single other person have every single med they tried make them worse, so i feel like i am different to everyone else, not having the same reaction as everyone else, and that worries me (will anything ever work for me?). I hope the botox will help you, let us know how you continue to get on!
@Onandon03 it’s a relief to see you say you don’t support the pushing through method. I heard it from so many people i felt like a weak failure because pushing on only increases my symptoms and makes me worse, for days or weeks sometimes, not just a few hours. Yet it was insisted repeatedly to me from others with MAV that i needed to push through even when it made me worse. I t made me feel pathetic, like i would never get better because i couldn’t push through. We don’t keep eating food triggers in order to acclimatise, so why should it be any different with exercise or exposure to other triggers? Migraine doesn’t work like that. Some people do get better from exercise or activity, and get worse from inactivity, but it isn’t the same for everyone. I would challenge anyone who insists to others that they need to push through symptoms. All it did for me was worsen my condition and affect my mental wellbeing.